Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Systematic Approach to Teaching Counting Formulae

M. A. Hamdan
International Statistical Review / Revue Internationale de Statistique
Vol. 46, No. 2 (Aug., 1978), pp. 219-220
DOI: 10.2307/1402815
Stable URL: http://www.jstor.org/stable/1402815
Page Count: 2
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Dans un cours élémentaire de statistique ou de probabilités, l'étudiant est confronté à des problèmes de calcul de certaines probabilités dans des espaces échantillons finis. En général, ceci demande qu'on apprenne quelques formules de comptage fondamentales, et c'est ici que bien des étudiants sont troublés. Souvent, les difficultés proviennent de l'absence d'une présentation systématique de quatre formules fondamentales de comptage. Le but de la présente note est de suggérer une approche systématique reposant sur la définition de chaque formule de comptage comme fonction de deux variables, avec deux niveaux pour chaque variable. En outre, chaque formule est interprétée en fonction d'un même problème physique, à savoir la distribution de boules dans des urnes.

Page Thumbnails

  • Thumbnail: Page 
[219]
    [219]
  • Thumbnail: Page 
220
    220